# SDR TRBA201136304

- Difficulty date: December 26, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 21,432 hours, 24,609 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN BATTERY DISCHARGED.  REMOVED AND INSTALLED NEW MAIN BATTERY IAW WC EX-243185-RAI-10010-008.
